Free Access
Issue
ESAIM: COCV
Volume 18, Number 4, October-December 2012
Page(s) 1005 - 1026
DOI https://doi.org/10.1051/cocv/2011187
Published online 16 January 2012
  1. M. Chang, T. Pang and M. Pemy, Optimal control of stochastic functional differential equations with a bounded memory. Stochastic An International J. Probability & Stochastic Process 80 (2008) 69–96. [CrossRef]
  2. D. Duffie and L.G. Epstein, Stochastic differential utility. Economicrica 60 (1992) 353–394. [CrossRef] [MathSciNet]
  3. N. El Karoui, S. Peng and M.C. Quenez, Backward stochastic differential equation in finance. Math. Finance 7 (1997) 1–71. [CrossRef] [MathSciNet]
  4. M. Fuhrman and G. Tessitore, Nonlinear Kolmogorov equation in infinite dimensional spaces : the backward stochastic differential equations approach and applications to optimal control. Ann. Probab. 30 (2002) 1397–1465. [CrossRef] [MathSciNet]
  5. M. Fuhrman, F. Masiero and G. Tessitore, Stochastic equations with delay : optimal control via BSDEs and regular solutions of Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 48 (2010) 4624–4651. [CrossRef] [MathSciNet]
  6. B. Larssen, Dynamic programming in stochastic control of systems with delay. Stoch. Stoch. Rep. 74 (2002) 651–673. [CrossRef] [MathSciNet]
  7. B. Larssen and N.H. Risebro, When are HJB equations for control problems with stochastic delay equations finite dimensional? Dr. Scient. thesis, University of Oslo (2003).
  8. S.E.A. Mohammed, Stochastic Functional Differential Equations, Pitman (1984).
  9. S.E.A. Mohammed, Stochastic Differential Equations with Memory : Theory, Examples and Applications, Stochastic Analysis and Related Topics 6. The Geido Workshop (1996); Progress in Probability. Birkhauser (1998).
  10. S. Peng, A generalized dynamic programming principle and Hamilton-Jacobi-Bellmen equation. Stoch. Stoch. Rep. 38 (1992) 119–134. [CrossRef]
  11. S. Peng, Backward stochastic differential equations-stochastic optimization theory and viscosity solution of HJB equations. Topics on Stochastic Analysis (in Chinese), edited by J. Yan, S. Peng, S. Fang and L. Wu. Science Press, Beijing (1997) 85–138.
  12. Z. Wu and Z. Yu, Dynamic programming principle for one kind of stochastic recursive optimal control problem and Hamilton-Jacobi-Bellman equation. SIAM J. Control Optim. 47 (2008) 2616–2641. [CrossRef] [MathSciNet]
  13. J. Yong and X.Y. Zhou, Stochastic Controls. Springer-Verlag (1999).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.